I am on Tegretol and Neurontin, and I'm understanding Tegretol can cause visual disturbances according to the side effect list. I'm assuming this is why my episodes of double vision are occurring. I would so appreciate hearing from others who are having visual side effects taking Tegretol , or like medications. I want to note, I had a normal MRI about 2 months ago. Thanks a lot, T
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...